# SDR DHL9780226C

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT FWD LOWER FUS AFT HEAT EXCHANGER, SKIN CRACKED AT UPPER AND LOWER AFT CORNERS.  REPAIRED PER SRM 51-2-1.
